MathSciNet Relay Station
MathSciNet bibliographic data
MR1036991 (91d:33005) 33C20
Saigo, Megumi; Srivastava, H. M. The behavior of the zero-balanced hypergeometric series ${}\sb pF\sb {p-1}$ near the boundary of its convergence region. Proc. Amer. Math. Soc. 110 (1990), no. 1, 71–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement